MathSciNet Relay Station
MathSciNet bibliographic data
MR1938758 (2003j:20071) 20F65 (20E26 57M07)
Kapovich, Ilya Erratum to: "Subgroup properties of fully residually free groups'' [Trans. Amer. Math. Soc. 354 (2002), no. 1, 335–362; MR1859278 (2002h:20058)]. Trans. Amer. Math. Soc. 355 (2003), no. 3, 1295–1296 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement